# SDR ASOA200900318

- Difficulty date: March 20, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 27,070 hours, 23,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT RAILS BETWEEN FS 559.00 AND FS 559.00+80 AT RBL 9 AND LBL 9 HAVE CORROSION.  REMOVED CABIN SEAT TRACKS.  FABRICATED SEAT TRACK, DRILLED AND COUNTERSUNK HOLES IAW SRM 51-40-11.
